Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 705126, 13 pages
http://dx.doi.org/10.1155/2013/705126
Research Article

New Gronwall-Bellman Type Inequalities and Applications in the Analysis for Solutions to Fractional Differential Equations

School of Science, Shandong University of Technology, Zibo, Shandong 255049, China

Received 29 May 2013; Revised 17 October 2013; Accepted 22 October 2013

Academic Editor: Chengming Huang

Copyright © 2013 Bin Zheng and Qinghua Feng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Bin Zheng and Qinghua Feng, “New Gronwall-Bellman Type Inequalities and Applications in the Analysis for Solutions to Fractional Differential Equations,” Abstract and Applied Analysis, vol. 2013, Article ID 705126, 13 pages, 2013. doi:10.1155/2013/705126